# SDR AALA202112034630

- Difficulty date: November 29, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 64,553 hours, 29,226 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348017920000
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AFT PASSENGER / CREW DOOR CUT OUT UPPER DOOR STOP FITTING #6 OUTBOARD HOLE HAS CRACK INDICATION AT FR 68. REPLACED DOOR STOP FITTING PER EO 5317Y201.
